# SDR HALA2022010600010

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,777 hours, 3,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 3L EXIT COVER CAME OFF. CORRECTIVE ACTION: RE-ATTACHED EXIT COVER. (7740309)
